Alert archive / Massachusetts / Small Craft Advisories in 2015
Small Craft Advisory 221, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this small craft advisory at Jun 15, 2015, 4:05 AM EDT. It took effect at Jun 15, 2015, 10:00 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2015, 4:05 AM EDT (08:05 UTC)
- In effect from
- Jun 15, 2015, 10:00 AM EDT
- Expired
- Jun 16, 2015, 3:17 AM EDT
- In force
- 17 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
472 WHUS71 KBOX 150805 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 405 AM EDT MON JUN 15 2015 ANZ233>237-151615- /O.NEW.KBOX.SC.Y.0221.150615T1400Z-150616T0000Z/ VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- 405 AM EDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254>256-151615- /O.NEW.KBOX.SC.Y.0221.150615T1400Z-150616T0600Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 405 AM EDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 2 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 2 AM EDT TUESDAY. * WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
3 follow-up statements
291 WHUS71 KBOX 151121 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 721 AM EDT MON JUN 15 2015 ...SOUTHEAST WIND GUSTS UP TO 25 KNOTS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS THE SOUTHERN WATERS... ANZ231-232-151930- /O.EXA.KBOX.SC.Y.0221.150615T1400Z-150616T0000Z/ CAPE COD BAY-NANTUCKET SOUND- 721 AM EDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING. * WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ233>237-151930- /O.CON.KBOX.SC.Y.0221.150615T1400Z-150616T0000Z/ VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- 721 AM EDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... * WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ254>256-151930- /O.CON.KBOX.SC.Y.0221.150615T1400Z-150616T0600Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 721 AM EDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 2 AM EDT TUESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FRANK FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
437 WHUS71 KBOX 160128 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 928 PM EDT MON JUN 15 2015 ANZ254>256-160930- /O.EXT.KBOX.SC.Y.0221.000000T0000Z-150616T1400Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 928 PM EDT MON JUN 15 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT TUESDAY... * WINDS AND SEAS...SOUTHEAST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
702 WHUS71 KBOX 160717 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 317 AM EDT TUE JUN 16 2015 ...A PERIOD OF NORTHERLY WIND GUSTS TO 25 KT LIKELY LATE TONIGHT AND WEDNESDAY MORNING... ANZ254-161530- /O.CAN.KBOX.SC.Y.0221.000000T0000Z-150616T1400Z/ /O.NEW.KBOX.SC.Y.0222.150617T0800Z-150617T1800Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- 317 AM EDT TUE JUN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 2 PM EDT WEDNESDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ255-256-161530- /O.CAN.KBOX.SC.Y.0221.000000T0000Z-150616T1400Z/ /O.NEW.KBOX.SC.Y.0222.150617T1000Z-150617T1800Z/ COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 317 AM EDT TUE JUN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 2 PM EDT WEDNESDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-161530- /O.NEW.KBOX.SC.Y.0222.150617T0800Z-150617T1800Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- 317 AM EDT TUE JUN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 2 PM EDT WEDNESDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-232-161530- /O.NEW.KBOX.SC.Y.0222.150617T1000Z-150617T1800Z/ CAPE COD BAY-NANTUCKET SOUND- 317 AM EDT TUE JUN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 2 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 2 PM EDT WEDNESDAY. * WINDS AND SEAS...NORTH WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jun 15, 1:52 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 15, 1:52 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAUNTON MA 152 AM EDT MON JUN 15 2015 .SYNOPSIS... AN APPROACHING WARM FRONT WILL LIKELY BRING A PERIOD OF HEAVY RAIN LATE TONIGHT INTO MONDAY...ESPECIALLY ACROSS WESTERN MASSACHUSETTS AND NORTHERN CONNECTICUT. WARMER AND HUMID WEATHER FOLLOWS TUESDAY...WITH THE CHANCE FOR SHOWERS AND AND A FEW THUNDERSTORMS. HIGH PRESSURE BRINGS DRY AND LESS HUMID CONDITIONS BY WEDNESDAY...WITH THE NEXT CHANCE OF SHOWERS ARRIVING THURSDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... 10 PM UPDATE... WATCHING THE FIRST BANDS OF RAINFALL MAKING THEIR WAY INTO WRN CT/MA THIS EVENING. HOWEVER...THERE ARE NEARLY 15F DWPT DEPRESSIONS YET TO OVERCOME SO MOST OF THE OBS SITES IN BERKSHIRE AND LITCHFIELD COUNTIES HAVE YET TO REPORT RAINFALL ON THE GROUND. IT LIKELY WILL ONLY TAKE ANOTHER HALF HOUR-HOUR FOR IT TO BEGIN. OTHERWISE...AS EXPECTED THE CONVECTIVE ELEMENTS TO THIS BAND CONTINUE A GRADUAL SHIFT TOWARD THE S ALONG THE AXIS OF LEAST STABILITY. SO WILL CONTINUE TO MONITOR FOR WIDESPREAD RAIN SLOWLY SPREADING FROM W-E THROUGH THE OVERNIGHT HOURS AS PREVIOUSLY FORECAST. NO OTHER MAJOR CHANGES NECESSARY WITH THIS UPDATE. PREVIOUS DISCUSSION FOLLOWS... HIGH PRESSURE WILL BE MOVING OFFSHORE...DEVELOPING E-SE FLOW. A BUILDING UPPER LEVEL RIDGE WILL ALLOW INCREASING THETA-E AND MOISTURE ADVECTION AHEAD OF AN APPROACHING WARM FRONT...WHICH IS LIKELY TO STALL TO OUR SW AS IT MEETS THE EASTERLY FLOW. PRECIPITABLE WATER VALUES SHOULD REACH 1.50-2.00 INCHES /ABOUT 2 STANDARD DEVIATIONS ABOVE NORMAL/ LATE TONIGHT. THERE IS A LOT OF DRY AIR TO OVERCOME...SO THINKING IS PRECIPITATION WILL NOT REALLY GET GOING IN EARNEST ACROSS WESTERN MA UNTIL AFTER MIDNIGHT TONIGHT. INSTABILITY REMAINS POOR...WITH A RATHER DEEP SURFACE-BASED INVERSION EXPECTED. DID NOTICE A DEEP /NEARLY 15 KFT/ LAYER DOMINATED BY WARM-RAIN PROCESSES. THUS THE MAIN CONCERN LATE TONIGHT WILL BE FOR LOCALLY HEAVY RAINFALL. THE MAIN RISK AREA WOULD BE ACROSS WESTERN MA AND NORTHERN CT. WILL DEFINITELY NEED TO KEEP TABS ON THE PROGRESS FOR THE MONDAY MORNING COMMUTE. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/... TOMORROW... MODELS CONTINUE TO INDICATE THE DEVELOPMENT OF A WEAK MESO-LOW ALONG THE SLOWING/STALLING FRONT...WHICH WILL LEAD TO A GRADUAL SOUTHEAST SHIFT IN THE RAIN AXIS THROUGH THE MORNING HOURS. GRADUALLY PULLING IT OFFSHORE BY LATE IN THE DAY. CONSIDERING ALL THE FACTORS...THERE IS POTENTIAL FOR HEAVIER RAINFALL...WITH WIDESPREAD 1.0+ INCHES IS LIKELY. GIVEN THE LACK OF OVERALL CONVECTIVE INFLUENCE...THINKING RAINFALL RATES WILL BE LOW ENOUGH TO LIMIT RISK FOR FLASH FLOODING. SOME URBAN AND POOR DRAINAGE FLOODING IS MORE LIKELY. WE STILL DO NOT HAVE ENOUGH CONFIDENCE FOR A FLASH FLOOD WATCH AT THIS TIME. MONDAY NIGHT... DEEP FORCING WILL HAVE LONG MOVED OFFSHORE...SO PERHAPS JUST A FEW LEFTOVER SHOWERS DURING THE EVENING. OTHERWISE...A WEAK COLD FRONT WILL SAG SOUTH INTO SOUTHERN NEW ENGLAND CAUSING WINDS TO DIMINISH. GIVEN WET GROUND AND LIGHT WIND...AREAS OF FOG AND PERHAPS DRIZZLE MAY DEVELOP. WILL HAVE TO KEEP AN EYE OUT ON THE POTENTIAL FOR SOME OF THAT FOG TO BE LOCALLY DENSE...AS THERE IS NOT REALLY A PUSH OF DRY SURFACE AIR. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... HIGHLIGHTS: * WARMER AND MORE HUMID TUE WITH A CHANCE FOR SHOWERS/ISOLD TSTMS * DRY WITH COMFORTABLE TEMPERATURES ON WED * ANOTHER ROUND OF SHOWERS/ISOLD STORMS POSSIBLE THU * DRY AND SEASONABLE WEATHER SHOULD RETURN FOR FRI INTO SAT DETAILS: TUESDAY... MODELS HAVE TRENDED MORE MOIST WITH AIRMASS OVER SOUTHERN NEW ENGLAND DURING TUESDAY...ALTHOUGH ANTICIPATED CLOUD COVER COULD LIMIT INSTABILITY. 12Z NAM AND GFS INDICATE PWATS INCREASE TO 2 INCHES AND CHANGE AHEAD OF AN APPROACHING COLD FRONT. THE FRONT LOOKS TO CROSS THROUGH OUR CWA DURING THE AFTERNOON HOURS. WITH RESPECT TO SOUTHERN NEW ENGLAND...INSTABILITY EXPECTED TO BE MAINLY OVER NORTHERN CT/CT RIVER VALLEY MA COUNTIES. TO THE EAST...A LOW LEVEL SOUTH WIND/MARINE COMPONENT SHOULD PROMPT MORE STABLE OR LESS UNSTABLE CONDITIONS. WILL BE GOING WITH CHANCE POPS FOR SCATTERED CONVECTION. GIVEN HIGH PWATS...SOME LOCALLY HEAVY RAINFALL IS POSSIBLE. BUFKIT HAS FORWARD STORM MOTION AT 25 TO 30 MPH...SO RAINFALL IMPACTS SHOULD BE LIMITED TO MINOR URBAN/POOR DRAINAGE ISSUES. WEDNESDAY... MODELS CONTINUE TO SHOW HIGH PRESSURE BUILDING EAST ACROSS NEW ENGLAND DURING THIS TIMEFRAME. EXPECTING DRY CONDITIONS WITH PLENTY OF SUNSHINE...BUT NORTHEAST FLOW SHOULD HOLD HIGHS MAINLY IN THE 70S WITH SOME LOWER 80S POSSIBLE IN THE LOWER CT RIVER VALLEY. SURFACE DEW POINTS FALLING INTO THE 50S/LOWER HUMIDITY WILL MAKE FOR A NICE DAY FOR OUTDOOR ACTIVITIES. THURSDAY... THE NEXT SHORTWAVE WILL APPROACH FROM THE WEST AND BRING OUR NEXT CHANCE OF SHOWERS/ISOLATED THUNDERSTORMS ON THU. ANOTHER COLD FRONT MAY PASS THROUGH THE AREA DURING THE NIGHT. SEVERE WEATHER POTENTIAL MAY BE AGAIN RATHER LIMITED...AS BEST INSTABILITY LOOKS TO SET UP TO OUR SOUTH AND WEST BUT TOO EARLY TO SAY FOR SURE. FRIDAY THROUGH SUNDAY... HIGH PRESSURE SHOULD BUILD BACK INTO THE AREA ON FRIDAY WITH DRY CONDITIONS AND SEASONABLE TEMPS. LOWER CONFIDENCE ON TIMING OF WEATHER FEATURES FOR NEXT WEEKEND AND WILL DEPEND ON THE TIMING OF THE NEXT SHORTWAVE. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH MONDAY TONIGHT/... THROUGH 18Z...HIGH CONFIDENCE IN TRENDS...LOWER CONFIDENCE IN TIMING. THE WIDESPREAD VFR CONDITIONS ARE EXPECTED TO GIVE WAY TO MVFR THROUGH THE MORNING AS AN AREA OF RAIN/FOG SPREADS E FROM THE CT VALLEY. MVFR CONDITIONS DUE TO BOTH LOW VSBYS AND LOWER CIGS. 18Z TODAY INTO TONIGHT...MODERATE CONFIDENCE. THE WIDESPREAD MVFR CONDITIONS MAY ACTUALLY LIFT TO VFR AT SOME LOCATIONS IN INTERIOR MA/CT BRIEFLY...BUT EXPECT MOSTLY IFR/MVFR CONDITIONS TONIGHT IN LOW CIGS...FOG AND DRIZZLE ACROSS THE AREA. WINDS SHIFT FROM MAINLY SE TO MAINLY N...BUT REMAIN LIGHT. KBOS TERMINAL...HIGH CONFIDENCE IN TAF TRENDS. MODERATE CONFIDENCE IN TIMING. NEED TO WATCH TIMING OF LOWER CIGS. EASTERLY FLOW COULD SPEED UP DETERIORATING CONDITIONS. KBDL TERMINAL...HIGH CONFIDENCE IN TAF. OUTLOOK...TUESDAY THROUGH FRIDAY... TUESDAY AND WEDNESDAY...MODERATE TO HIGH CONFIDENCE. LOWER CLOUDS/FOG PATCHES BURN OFF BY TUE AFTERNOON. DURING TUE AFTERNOON/EVENING SCT MVFR CIGS/VSBYS IN SHOWERS AND ISOLATED TSTMS. MAINLY VFR CONDITIONS TUE NIGHT/WED. THURSDAY...LOW TO MODERATE CONFIDENCE. MVFR-IFR CONDITIONS POSSIBLE SOMETIME IN A PERIOD OF SHOWERS/ISOLATED THUNDERSTORMS. FRIDAY...MODERATE CONFIDENCE VFR. && .MARINE... FORECASTER CONFIDENCE LEVELS... LOW...LESS THAN 30 PERCENT. MODERATE...30 TO 60 PERCENT. HIGH...GREATER THAN 60 PERCENT. SHORT TERM /THROUGH MONDAY/...HIGH CONFIDENCE. TONIGHT...HIGH CONFIDENCE. HIGH PRESSURE MOVES ACROSS THE WATERS. THIS YIELDS WEAK WINDS AND TRANQUIL SEAS. MONDAY...A WEAK LOW PRES WILL MOVE SOUTH OF THE WATERS...WITH RAIN AND FOG LEADING TO REDUCED VISIBILITIES. THERE IS THE LOW RISK THAT AS THIS LOW PRES MOVES THROUGH...WINDS MAY INCREASE NEAR SMALL CRAFT THRESHOLDS WITH A BUILDING SWELL. THIS MAY REQUIRE AN ADVISORY...BUT CONFIDENCE IS TOO LOW AT THIS TIME. MONDAY NIGHT...MODERATE TO HIGH CONFIDENCE. 4 TO 6 FOOT SEAS ACROSS OUR SOUTHERN AND EASTERN WATERS...ALONG WITH SOUTHERLY 20 TO 25 KNOT WIND GUSTS DURING THE EVENING. WINDS AND SEAS GRADUALLY DIMINISH AS PRESSURE GRADIENT WEAKENS. HOWEVER AREAS OF FOG... PERHAPS LOCALLY DENSE...MAY DEVELOP AND CAUSE WIDESPREAD VISIBILITY RESTRICTIONS. .OUTLOOK...TUESDAY THROUGH FRIDAY... TUESDAY...MODERATE TO HIGH CONFIDENCE. LINGERING 3 TO 5 FOOT SEAS MAY LINGER ALONG THE OUTER COASTAL WATERS FROM LEFT OVER SWELL. OTHERWISE...WINDS/SEAS ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY THRESHOLDS ACROSS THE REST OF THE WATERS. WEDNESDAY THROUGH FRIDAY...MODERATE TO HIGH CONFIDENCE. WINDS/SEAS REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS FOR THE MOST PART. HOWEVER...MAY SEE A PERIOD OF SOME NORTH TO NORTHEAST WIND GUSTS INTO THE LOWER 20 KNOTS WITH CHOPPY SEAS ON WED BEHIND A COLD FRONT. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...NONE. MA...NONE. RI...NONE. MARINE...NONE. && SYNOPSIS...BELK NEAR TERM...BELK/DOODY SHORT TERM...BELK/NMB LONG TERM...NMB AVIATION...DOODY/NMB MARINE...BELK/NMB
Hazardous weather outlook, Jun 14, 4:25 PM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 425 PM EDT SUN JUN 14 2015 CTZ002>004-MAZ002>024-026-RIZ001>008-152030- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 425 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...AND RHODE ISLAND. .DAY ONE...TONIGHT. A PERIOD OF HEAVY RAINFALL MAY RESULT IN TYPICAL NUISANCE POOR DRAINAGE STREET FLOODING TOWARDS DAYBREAK MONDAY WITH THE BEST CHANCE ACROSS WESTERN MASSACHUSETTS AND NORTHERN CONNECTICUT. HOWEVER...NO SIGNIFICANT FLOODING ISSUES ARE EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A PERIOD OF HEAVY RAINFALL MAY RESULT IN TYPICAL NUISANCE POOR DRAINAGE STREET FLOODING ON MONDAY WITH THE BEST CHANCE ACROSS WESTERN MASSACHUSETTS AND NORTHERN CONNECTICUT. HOWEVER...NO SIGNIFICANT FLOODING ISSUES ARE EXPECTED AT THIS TIME. A DENSE FOG ADVISORY MAY BE NEEDED FOR PORTIONS OF SOUTHERN NEW ENGLAND MONDAY NIGHT. DURING TUESDAY SCATTERED MAINLY AFTERNOON THUNDERSTORMS COULD BRING BRIEF HEAVY RAINFALL...WITH MINOR POOR DRAINAGE AND URBAN FLOODING POSSIBLE. THE BEST CHANCE FOR THIS OCCURRING WILL BE ACROSS NORTHERN CONNECTICUT AND CENTRAL TO WESTERN MASSACHUSETTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-152030- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 425 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AREAS OF DENSE FOG MAY AFFECT SOME OF OUR WATERS MONDAY NIGHT INTO TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 4:34 AM EDT | Areal Flood Advisory | BOX | Hampden | 116 min |
Nearby
Small Craft Advisories in Massachusetts, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.